RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 2  


On the algebraic geometry of $S$-duality
B. V. Karpov
163
Exact smooth classification of hamiltonian vector fields on two-dimensional manifolds
B. S. Kruglikov
179
Integral representations of functions and embeddings of Sobolev spaces on cuspidal domains
D. A. Labutin
201
Normal forms of Poisson structures
O. V. Lychagina
220
Extension of functions preserving the modulus of continuity
V. A. Milman
236
Frucht theorem for inverse semigroups
N. A. Nemirovskaya
246
The Euler problem in solid body dynamics and the Jacobi problem about geodesics on an ellipsoid are not topologically conjugate
O. E. Orel
252
Modified realizability and predicate logic
V. E. Plisko
259
Summation rational operators of the Jackson type
E. A. Rovba
270
Saddle-point method and resurgent analysis
B. Yu. Sternin, V. E. Shatalov
278
Efficiency of numerical integration algorithms related to divisor theory in cyclotomic fields
N. Temirgaliev
297

Brief Communications
On the measure of linear and algebraic independence for values of entire hypergeometric functions
W. V. Zudilin
302
Some remarks on variational principles
A. D. Ioffe, V. M. Tikhomirov
305
A generalization of the Euler–Maclaurin formula
R. M. Trigub
312
Integral manifolds of nonautonomous evolution differential equations
A. B. Shapoval
317
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019